RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Potsepkin, V M

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:44
Abstract pages:293
Full texts:111

http://www.mathnet.ru/eng/person98137
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. O. A. Sinkevich, V. M. Potsepkin, A. F. Polyakov, “The instability of laminar pipe flow of gas relative to certain axisymmetric disturbances in view of compressibility”, TVT, 47:4 (2009),  575–583  mathnet; High Temperature, 47:4 (2009), 545–553  isi  scopus
2008
2. O. A. Sinkevich, V. M. Potsepkin, A. F. Polyakov, “The stability of nonisothermal laminar flow of gas in a plane channel”, TVT, 46:5 (2008),  740–750  mathnet  elib; High Temperature, 46:5 (2008), 675–685  isi  elib  scopus
1997
3. Yu. V. Polezhaev, A. F. Polyakov, V. M. Potsepkin, I. V. Repin, “Thermal conditions of a porous wall under penetration cooling: Formulation and solution of the problem”, TVT, 35:1 (1997),  86–92  mathnet; High Temperature, 35:1 (1997), 83–89  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020